RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 31, Number 2  


Expansion of generalized functions with support in the light cone with respect to a continuous set of irreducible representations of the Lorentz group and comparison with Wilson expansions
Yu. M. Shirokov, Yu. G. Shondin
147
Relativistic equations for bound states of quarks
A. P. Kobushkin, V. P. Shelest
156
Invariant renormalization for theories with nonlinear symmetry
D. I. Kazakov, V. N. Pervushin, S. V. Pushkin
169
Properties of representations of the conformal superalgebra
B. L. Aneva, S. G. Mikhov, D. Ts. Stoyanov
177
Justification of partial-wave expansions of relativistic many-particle amplitudes
G. I. Garas'ko, N. P. Klepikov
190
Estimates of Ursell functions, group functions, and their derivatives
R. A. Minlos, S. K. Pogosyan
199
Analytic structure of the $S$ matrix for some classes of potentials
M. V. Nikolaev, V. S. Ol'khovskii
214
Derivation of kinetic equation for model system with discrete spectrum without the hypothesis of correlation damping
Ya. S. Derbenev, S. A. Kheifets
220
Symmetry of a magnet and structure of spin-wave Hamiltonian
V. G. Bar'yakhtar, D. A. Yablonskii
233
Removal of divergences in diagram expansions for systems with Coulomb interaction
V. L. Kuz'min
239
Symmetric elimination of the center of mass motion in the nonrelativistic three-body problem
I. Lukach
246
Associative Hamiltonian algebras
G. K. Tolokonnikov
250
Greatest lower bounds for the degrees of coherence of higher order for one-mode fields
B. A. Sotskii, A. D. Stolyarov
256
Boltzmann-Enskog equation and asymptotic behavior of the time autocorrelation functions
N. G. Inozemtseva, B. I. Sadovnikov
260
Projection operators for semisimple Lie groups
A. N. Leznov, M. V. Saveliev
273
Complete sets of observables on the sphere in four-dimensional Euclidean space
I. Lukach
275
Green's function for uniaxial ferromagnet with arbitrary spin and single-ion anisotropy of second order
A. A. Kazakov
283
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019